# SDR SWAA011794

- Difficulty date: June 21, 2001
- Submitted: June 25, 2001
- Operation: Air carrier
- Aircraft: N315SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23337
- Aircraft time: 49,920 hours, 49,310 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1509100146
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND FLOORBEAM CORRODED UNDER FLOOR SUPPORT AT BS 859, RBL 8.0.  REPAIRED FLOORBEAM PER SWA RA.
